On exponential approximation

Anton Huťa

Aplikace matematiky (1985)

  • Volume: 30, Issue: 5, page 321-331
  • ISSN: 0862-7940

How to cite

top

Huťa, Anton. "On exponential approximation." Aplikace matematiky 30.5 (1985): 321-331. <http://eudml.org/doc/15414>.

@article{Huťa1985,
abstract = {},
author = {Huťa, Anton},
journal = {Aplikace matematiky},
keywords = {exponential approximation},
language = {eng},
number = {5},
pages = {321-331},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On exponential approximation},
url = {http://eudml.org/doc/15414},
volume = {30},
year = {1985},
}

TY - JOUR
AU - Huťa, Anton
TI - On exponential approximation
JO - Aplikace matematiky
PY - 1985
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 30
IS - 5
SP - 321
EP - 331
AB -
LA - eng
KW - exponential approximation
UR - http://eudml.org/doc/15414
ER -

References

top
  1. A. Huťa, On exponential interpolation, Acta Facultatis Rerum Naturalium Universitatis Conienianae, Mathematica XXXV (1979), 157-183. (1979) Zbl0488.41003MR0593924

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.